Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Irregular periods, PCOS, get nausea with OCP's, have bleeding while on Primolut N, advised metformin. When should I start it?

Hi, am a 25yrs old female. Bn having irregular periods since I started menstruating @15 and have been recently diagnose of suffern 6rm PCOS . Been on OCPs bt it makes me nauseat badly nd even fall sick. So I av bn placed on primolut N . Bt while taking it, am still beeding. Was told I need 2 take metformin . Pls how do I counter OCPs effect and when can I begin d metformin? Tanx send reply 2 YYYY@YYYY
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi.. laura.. first continue to take the OCPs, when the periods are regularized, you can plan for pregnancy... the primolut is ovulating drug... helps in ovulation.., Metformin is an anti diabetes drugs(oral hypoglycemic) , the dose of metformin will be adjusted on the blood glucose level..
you need to get understand of the drugs you are taking , and for what, and its dosage.. consult physician..

Take care..
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor